# SDR DALA2020061952491

- Difficulty date: June 14, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 85,200 hours, 22,824 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Fod
- Location: R1 Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

R1 DOOR WOULD NOT ARM AT DEPARTURE. FOUND DEBRIS IN THE GIRT BAR FITTING.  REMOVED FOD,  OPS CHECKED NORMAL.
